# SDR V0XD20210307006

- Difficulty date: February 26, 2021
- Submitted: March 7, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS ANTENNA MOUNT DOUBLE CORRODED. CORRECTIVE ACTION: REPLACED LOWER TCAS ANTENNA MOUNT DOUBLER IAW CRJ 900 SRM 51-42-06. FOR DETAILS SEE AVAMX WORK ORDER 80909 WORK CARD 1165.
